Link to the University of Pittsburgh Homepage
Link to the University Library System Homepage Link to the Contact Us Form

Effect of ranitidine on acetaminophen-induced hepatoxicity in dogs

Panella, C and Makowka, L and Barone, M and Polimeno, L and Rizzi, S and Demetris, J and Bell, S and Guglielmi, FW and Prelich, JG and Van Thiel, DH and Starzl, TE and Francavilla, A (1990) Effect of ranitidine on acetaminophen-induced hepatoxicity in dogs. Digestive Diseases and Sciences, 35. 385 - 391. ISSN 0163-2116

[img]
Preview
PDF
Accepted Version
Available under License : See the attached licence file.

Download (1MB) | Preview
[img] Plain Text (licence)
Available under License : See the attached licence file.

Download (1kB)

Share

Citation/Export:
Social Networking:
Share |

Details

Item Type: Article
Status: Published
Creators/Authors:
CreatorsEmailPitt UsernameORCID
Panella, C
Makowka, L
Barone, M
Polimeno, L
Rizzi, S
Demetris, J
Bell, S
Guglielmi, FW
Prelich, JG
Van Thiel, DH
Starzl, TEtes11@pitt.eduTES11
Francavilla, A
Centers: Other Centers, Institutes, or Units > Thomas E. Starzl Transplantation Institute
Date: 1990
Date Type: Publication
Journal or Publication Title: Digestive Diseases and Sciences
Volume: 35
Page Range: 385 - 391
Institution: University of Pittsburgh
Refereed: Yes
ISSN: 0163-2116
Other ID: uls-drl:31735062116599, Starzl CV No. 1105
Date Deposited: 08 Apr 2010 17:18
Last Modified: 25 Aug 2017 05:21
URI: http://d-scholarship.pitt.edu/id/eprint/4491

Metrics

Monthly Views for the past 3 years

Plum Analytics


Actions (login required)

View Item View Item